MathSciNet Relay Station
MathSciNet bibliographic data
MR1620243 (2000a:30003) 30B10
Pinner, Christopher Double roots of $[-1,1]$ power series and related matters. Math. Comp. 68 (1999), no. 227, 1149–1178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement